MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 6 IN NON-DEHP MICROBORE BI-FUSE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 6 IN NON-DEHP MICROBORE BI-FUSE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME1001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 6 in non-dehp microbore bi-fuse set was cracked and leaked.The following information was provided by the initial reporter: it was reported by the customer that leaking was noted on bed sheets coming from picc tubing.Blood backed up into picc extension and into tubing.Upon removal of the tubing, the bi-fuse tubing was noted to be cracked at the y of the bi-fuse extension piece.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of crack with leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model me1001 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
6 IN NON-DEHP MICROBORE BI-FUSE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12089632
Report Number9616066-2021-51421
Device Sequence Number4752195
Product Code FPA
UDI-Device Identifier10885403235948
UDI-Public10885403235948
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberME1001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;